# SDR UIEA2020110902370

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,086 hours, 20,496 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 201710113
- Condition: Malfunctioned
- Location: High Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"RT ENGINE HPSOV" EICAS DISPLAYED IN CRUISE AT FL350 AND 90 PERCENT N1.  RT ENGINE HPSOV STATUS MESSAGE REMAINS AFTER QRH PROCEDURE COMPLETED.  PERFORMED CONTINUITY, LIR AND DAR TESTS, PER B767 WDM 36-11-62 & 36-23-21 AND AMM 20-10-39 OF WIRING AT CONNECTORS D1876 (28,31 & 58), D2378A (A1,A5 & D6) AND D2378B (A5, A8 & A11) TO THEIR RESPECTIVE COMPONENTS V347FM7191.  ALSO CHECKED GROUND AT GDX3 - DC TO SM1 AND SM2 AND TO U347, M7191, V348, TS101 AND V352.  NO FINDINGS AT THIS TIME.  CUSTOMER REQ RAR HPC (M7191) STILL REQUIRED.  REMOVED AND REPLACED HIGH PRESSURE CONTROLLER, IAW B767 AMM 36-11-08.  OPERATIONS CHECK GOOD, LEAK CHECK GOOD, BITE TEST GOOD.
